Downloads: 117
Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015
Quasi ?- Local Functions In Ideal Bitopological Spaces
Mandira Kar [2] | S. S. Thakur [3]
Abstract: In this paper we extend the concept of - local function due to W. Al-omeri, Mohd. Salmi, Md. Noorani and A. Al-omari to ideal bitopological spaces and study some of its properties. Further the concepts of qI- open sets and qI- continuous mappings are introduced and studied.
Keywords: Ideal bitopological spaces, quasi - local functions, qI- open sets, qI- continuous mappings and qI- open mappings
Edition: Volume 4 Issue 12, December 2015,
Pages: 649 - 653
Similar Articles with Keyword 'Ideal'
Downloads: 2 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1
Research Paper, Mathematics, India, Volume 13 Issue 1, January 2024
Pages: 1148 - 1152Static Charged Fluid Sphere in General Relativity
Kanchan Singh [4] | Dr Manish Kumar [2]
Downloads: 3
Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015
Pages: 911 - 915On Moderate Fuzzy Analytic Hierarchy Process Pairwise Comparison Model
G. Marimuthu [3] | Dr. G. Ramesh [4]